# SDR UPS204182

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON L/W O/B AILERON LOCKOUT SUPPORT FITTING ON UPPER SURFACE AROUND BOLT HOLE THAT ATTACHES TO QUADRANT.  MAINTENANCE REMOVED AND REPLACED FITTING IAW SRM 51-10-6.
